# SDR 96ZZZX1747

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Bs 277-303.9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, COCKPIT LT SIDEWALL FLOOR SUPPORT ANGLE CORRODED BETWEEN STA 277 AND STA 303.9.  REMOVED CORROSION AND Z-ANGLE BRACKET PER SRM 51-10-2.  INSTALLED Z-ANGLE PER SRM 51-30-2 AND SRM 51-10-1 P.4, SIZE 8 INCHES BY 6 INCHES .050 INCH 2024-T3.   TAT:  45,788.3 HRS.  TAC:  29,959.
